RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 53, Issue 1  


On the degree of the approximation of functions of several variables by linear positive operators of finite rank
R. K. Vasil'ev
3
The asymptotics for $t\to\infty$ of the solution of the problem of the collapse of the intrusion spot in a viscous stratified fluid
A. V. Glushko
16
Some asymptotic solutions of linearized Navier–Stokes equations
S. Yu. Dobrokhotov, A. I. Shafarevich
25
Equations with constraints on the solution in free groups
V. G. Durnev
36
Averaging in perforated random domains of general type
V. V. Zhikov
41
Estimation of a complete rational trigonometric sum. I
M. V. Kudryavtsev
59
Regularity of solutions of linear and quasilinear equations of elliptic type in divergence form
F. I. Mamedov
68
Smallest polynomial nonresidue and incomplete Gaussian sums in finite fields
G. I. Perel'muter
83
Estimation of the spectral radius of an operator and the solvability of inverse problems for evolution equations
A. I. Prilepko, A. B. Kostin
89
$RD$-formulas and $W$-rings
G. E. Puninskii
95
Duality of Lipschitz and Besov classes and the Stieltjes $B$-integral
A. V. Rybkin
104
On the zeros of the Fourier transform of finite measure
A. M. Sedletskii
111
Self-conjugate normal bases of finite fields
I. A. Semaev
121
Minimization of a nonconvex supremal functional
S. I. Suslov
128
An estimate of the curvature of the images of circles under maps given by convex univalent functions in a disk
S. M. Yugai
133

Brief Communications
Solvability and completeness for an electrodynamic system that is not of Kovalevskaya type
L. A. Vlasenko, A. G. Rutkas
138
Solutions that are not reducible to invariant ones, and partially invariant solutions of equations of a stationary boundary layer
N. V. Ignatovich
140
Construction of a matrix with nonnegative elements from its spectrum
Yu. S. Kolesov
143
Quasiclassical asymptotics of the spectrum of elliptic operators in a foliated manifold
Yu. A. Kordyukov
145
Solution of the Knaster problem for polynomials of second degree on a two-dimensional sphere
V. V. Makeev
147
Interaction of waves of different scales in gas dynamics
G. A. Omel'yanov
148
On the Kellogg theorem for discontinuous Green functions
Yu. V. Pokornyi, A. V. Borovskikh
151
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019